Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
I've read that some of you have the opinion that Immodium has a rebound effect (ie if you take it enough it could make things worse). I normally don't have IBS D. However sometimes I get cramps and then hours and hours of pain. My GE gave me Bentyl and Codeine for this. Friday I had to take both because of the pain. Now I have D for the first time in 2 months (since I started prozac). Do any of you think that bentyl and/or codeine could have a rebound effect which is causing this?
 

·
Registered
Joined
·
23,983 Posts
lawmonkey, codeine usally constipates and bentyl really shouldn't do that as its side effect would be constipation.IBS can be cyclic and the symptoms can change sometimes from C to D.How long ago did you start prozac?Your diet maybe a contributing factor as well.
 

·
Registered
Joined
·
23,983 Posts
lawmonkey, codeine usally constipates and bentyl really shouldn't do that as its side effect would be constipation.IBS can be cyclic and the symptoms can change sometimes from C to D.How long ago did you start prozac?Your diet maybe a contributing factor as well.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top